MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ICONO FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11327700
Medical Device Problem Codes Use of Device Problem (1670); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of the reported incident showed that the patient had not been strapped during the procedure.When the medical professional leaned on the patient, the patient fell to the floor and sustained minor injuries.No serious adverse effects to the health of the patient were communicated.The instructions for use describe the possibility of patient fall as well as means to prevent a fall.The user is instructed to never leave a patient unattended on the tabletop, to use the provided accessories such as the immobilizing straps to secure patient in a stable position, and to always keep the mattress fixed on the tabletop with the velcro.The customer has been made aware of the importance of strapping the patient to the table to prevent similar occurrences.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.
 
Event or Problem Description
Siemens became aware of an incident that occurred on the artis icono floor system.The reported event occurred during a patient examination.A carbon armrest provided by siemens was placed between the tabletop and the mattress.According to the information provided by the user, the patient was not strapped to the tabletop and seemed to be agitated.As a result, the patient fell off the table.We have no indications of any serious adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The user was advised to use straps when patients appear agitated.It was confirmed that the customer ordered additional straps.Siemens is conducting a thorough investigation of the reported event.A supplement report will be filed upon completion of the investigation.

Brand Name
ARTIS ICONO FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemenstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key19062678
Report Number3004977335-2024-00039
Device Sequence Number5897214
Product Code OWB
UDI-Device Identifier04056869149325
UDI-Public4056869149325
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K193326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11327700
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2024
Supplement Date Received by Manufacturer05/07/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown